# SDR SWAA2022083038289

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: 141A8181U51
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR INTERCOSTAL WEB AT LEVEL OF STRINGER 16L AND BETWEEN STA 294.3 TO STA 303.9 AT PASSENGER CABIN 2022-418393 / [01] FWD SERVICE DOOR INTERCOSTAL WEB AT LEVEL OF STRINGER 16L AND BETWEEN STA 294.3 TO STA 303.9 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 141A8180 REV C;[02] CORRECTED STEP 1 REPLACED FWD SERVICE DOOR INTERCOSTAL WEB AT LEVEL OF STRINGER 16L AND BETWEEN STA 294.3 TO STA 303.9 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 141A8180 REV C;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
